MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CLAVE¿ CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CLAVE¿ CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 11956
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code Low Blood Pressure/ Hypotension (1914)
Date of Event 07/12/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Event occurred regarding a clave® connector where the customer reported that the central venous line at the connection for the pressor medication was broken.The customer reported an acute drop in blood pressure (specifics not provided) at 10:50am for a patient that is hemodynamically unstable in intensive care unit (icu) on pressor management and continuous veno-venous hemofiltration (cvvh).The customer stated that they adjusted the arterial blood pressure waveform as appropriate i.E., re-leveled, flushed, and re-zeroed but there was continued drop in blood pressure after adjustments.The patient continued to be alert and orientated.They adjusted the lines as needed and blood pressure medication reconnected, so the patient's blood pressure increased appropriately.
 
Additional Manufacturer Narrative
The device has been received for evaluation.The investigation is pending completion.
 
Additional Manufacturer Narrative
Two used devices were retutned for evaluation; as received no visual damages or anomalies were observed.The reported complaint of a broken connection could not be confirmed.The returned samples were tested and met product specifications with no disconnections or leaks observed.Lot history review could not be conducted because no lot number(s) was/were identified.

Brand Name
CLAVE¿ CONNECTOR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22841462
Report Number9617594-2025-01700
Device Sequence Number9580833
Product Code FPA
UDI-Device Identifier00887709042193
UDI-Public00887709042193
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K970855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number11956
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/05/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2025
Supplement Date Received by Manufacturer09/15/2025
Initial Report FDA Received Date08/19/2025
Supplement Report FDA Received Date10/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CVVH, MFR UNKNOWN; PRESSOR, MFR UNKNOWN
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown